MathSciNet Relay Station
MathSciNet bibliographic data
MR1610452 14L05
Serre, Jean-Pierre Groupes $p$-divisibles (d'après J. Tate). (French) [$p$-divisible groups (after J. Tate)] Séminaire Bourbaki, Vol. 10, Exp. No. 318, 73–86, Soc. Math. France, Paris, 1995.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement